# SDR HALA0600884

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 78,262 hours, 14,904 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FUEL QTY DECREASED MORE THAN NORMAL.  ACCOMPLISHED FQIS BITE PER AMM 28-41-00, NO FAULTS.  BOTH MAIN FUEL TANKS QTY AGREES WITH MAIN QTY INDICATORS IN FLT DECK INSP APU COMPT, A/C EXT AND BOTH WINGS, NO LKS NOTED, OK FOR SERVICE.
